# SDR UPS97222032

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2170 · Humidity Control System
- Part: Coalascer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NOTICED A STRONG ODOR.  RAN AIRCONDITIONING SMOKE CHECKLIST, ODOR DID NOT DECREASE.  RETURNED TO IAD.  PERFORMED TAKEOFF POWER CK PER MM 71-00-58.  NO ODOR NOTICED, CHANGED WATER SEPARATOR BAGS LT/RT PACK.  NO OIL FOUND IN DUCTS, OLD BAGS IN GOOD SHAPE.  ALL PACK INTAKES CLEAR.  UNABLE TO DUPLICATE.
